MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSDUCER, 60 INCH (152 CM), 3 ML/HR, MICRODRIP; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSDUCER, 60 INCH (152 CM), 3 ML/HR, MICRODRIP; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 011-0P230-01
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
An event involving a transducer, 60 inch (152 cm), 3 ml/hr, microdrip experienced inaccurate readings.The following issue was reported by the customer: ¿ an arterial catheter was placed using the kit for measuring the pressure.It was observed that it indicated 45 systole ( which does not match the patient's clinical condition ).It was afterwards observed that it could not be possible to zero the calibration.The catheter worked normally during sampling.Actions taken: a blood pressure measurement with cuff showed a difference of 4 points in the pressure.The team performed a module and cable change, which was ineffective.Finally, the team changed completely the measurement kit, after the change the kit was functional.There were no serious consequences for the patient, however, the patient appeared hypotensive when she was actually normotensive, resulting in a loss of time.".
 
Additional Manufacturer Narrative
B3 the date of event is unknown.1 jul 2024 has been used as a place holder.D4, g4: model number is not sold in the us but similar device is sold under model xxx.This product was used for the di and 501k.
 
Additional Manufacturer Narrative
G3 - date received by mfg: this aware date should be corrected to 11 jul 2024.The statement regarding the similar device was missing the similar device material number.D4, g4: model number is not sold in the us but similar device is sold under model 42584-05.This product was used for the di and 501k.
 
Additional Manufacturer Narrative
The complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review was performed and no non conformities were found that would led to the reported complaint.

Brand Name
TRANSDUCER, 60 INCH (152 CM), 3 ML/HR, MICRODRIP
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19977735
Report Number9617594-2024-01130
Device Sequence Number8585798
Product Code DRS
UDI-Device Identifier00840619027414
UDI-Public00840619027414
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-0P230-01
Device Lot Number13835263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer07/15/2024
09/03/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date08/15/2024
09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown